# SDR JR2R20230912735

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 19,055 hours, 11,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 17032532603
- Condition: Cracked
- Location: Zone 600
- Part time: 19,055 hours, 11,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING TRAILING EDGE AFT LOWER SIDE OF WING SPAR 2, LOWER AILERON QUADRANT TORQUE TUBE FITTING CRACKED IN THE RH MLG WHEEL WELL
